MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION CHARGER?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939206070470
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k112697, k112701, k141521.
 
Event or Problem Description
It was reported that balloon burst occurred.The patient underwent percutaneous artificial arteriovenous fistula balloon dilatation in the left forearm and intravenous thrombolysis in the upper limb under local anesthesia with b-ultrasound positioning.A 7.0 x40, 75cm charger balloon was punctured successfully under the guidance of b ultrasound.However, balloon burst before reaching the bursting pressure.The device was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.And the patient condition following procedure was stable.
 
Event or Problem Description
It was reported that balloon burst occurred.The patient underwent percutaneous artificial arteriovenous fistula balloon dilatation in the left forearm and intravenous thrombolysis in the upper limb under local anesthesia with b-ultrasound positioning.A 7.0 x40, 75cm charger balloon was punctured successfully under the guidance of b ultrasound.However, balloon burst before reaching the bursting pressure.The device was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.And the patient condition following procedure was stable.It was further reported that the balloon ruptured after the pressure pump released pressure during the first inflation at 12 atmospheres for 15 seconds.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit e1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k112697, k112701, k141521.
 
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6).G4 - premarket / 510(k) #: k112697, k112701, k141521.Device evaluated by mfr: the charger device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 35mm in length and extended from a position 9mm distal of the proximal markerband to 6mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.This concludes the product analysis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated a1: patient identifier d2b - pro code (product code): fge, lit.E1 - initial reporter facility name: (b)(6).E1 - initial reporter address 1: (b)(6).E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k112697, k112701, k141521.Device evaluated by mfr: the charger device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 35mm in length and extended from a position 9mm distal of the proximal markerband to 6mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.This concludes the product analysis.
 
Event or Problem Description
It was reported that balloon burst occurred.The patient underwent percutaneous artificial arteriovenous fistula balloon dilatation in the left forearm and intravenous thrombolysis in the upper limb under local anesthesia with b-ultrasound positioning.A 7.0 x40, 75cm charger balloon was punctured successfully under the guidance of b ultrasound.However, balloon burst before reaching the bursting pressure.The device was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.And the patient condition following procedure was stable.It was further reported that the balloon ruptured after the pressure pump released pressure during the first inflation at 12 atmospheres for 15 seconds.Device evaluated by mfr: the charger device was returned to our post market quality assurance laboratory.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 35mm in length and extended from a position 9mm distal of the proximal markerband to 6mm distal of the distal markerband.A visual examination observed no damage to the tip of the device.A visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.This concludes the product analysis.It was further reported that the patient did not have challenging anatomy and the procedural factors did not contribute to the event.

Brand Name
CHARGER?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22914031
Report Number2124215-2025-60649
Device Sequence Number21137552
Product Code FGE
UDI-Device Identifier08714729804536
UDI-Public(01)08714729804536(17)260821(10)32264531
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112697
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2026
Device Model NumberH74939206070470
Device Catalogue NumberH74939206070470
Device Lot Number0032264531
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/07/2025
01/05/2026
02/24/2026
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date09/29/2025
01/26/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale